Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Identities involving the coefficients of a class of Dirichlet series. II


Author: Bruce C. Berndt
Journal: Trans. Amer. Math. Soc. 137 (1969), 361-374
MSC: Primary 30.24; Secondary 39.00
Part I: Trans. Amer. Math. Soc. (1969), 345-359
MathSciNet review: 0236360
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.24, 39.00

Retrieve articles in all journals with MSC: 30.24, 39.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0236360-1
PII: S 0002-9947(1969)0236360-1
Article copyright: © Copyright 1969 American Mathematical Society